Proprinal Softgel Pain Reliever, Compare to Advil Liqui-gels

Item Number: 5696, 5697, 5698, 5699
$12.01

Proprinal® Softgel, HART, Ibuprofen 200 mg, pain reliever, compare to Advil® Liqui-Gels®


Enter Order Qty.

addthis

HART Unit Dose Industrial Pack Medications

Safety: HART provides full disclosure labeling (meeting all FDA requirements) in contamination-free unit dose packets, on all medications. This means each unit dose has detailed product information clearly printed on its packet. This information includes: dosage, warning, lot number, expiration date, and ingredient strengths. This assures that your patient or employee has complete information both on and off the worksite.

Quality: HART medications are of exceptional quality, manufactured to meet exacting specifications and packaged for maximum shelf life. Compare them side by side with other advertised brands to see the quality, then try them to test their effectiveness. Best of all, they're priced substantially lower than other advertised brands or route services.

Convenience: HART's Unit Dose Industrial Pack Medications offer distinct advantages to you and your employees. They decrease absenteeism and increase productivity by helping keep your employees feeling good on the job. They also provide a quick, clean, convenient way to provide medications in the workplace.

HART's medium and small sized Industrial Pack boxes are designed to fit in and dispense from virtually all existing route service and unit-type first aid kits. The individual packets can also be dispensed from most vending machines.

Savings: Highest quality and effectiveness at a savings over other advertised brands.

 

Proprinal® Softgel

The prescription pain reliever ibuprofen in an over-the-counter strength. Especially effective for backache and muscular aches in an easy-to-swallow coated tablet.

  • Reliable, fast acting, liquid pain relief
  • Compare to Advil® Liqui-Gels® at substantial savings
  • Proprinal Softgels are smaller than Advil® Liqui-Gels® for easier swallowing
  • Solubilized Ibuprofen 200 mg capsules
  • Convenient, easy-to-use dispenser boxes
No recommended products at the moment.